# SDR AWXA200200435

- Difficulty date: May 19, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 13,124 hours, 5,664 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Computer
- Part number: 350E5151331
- Part serial: 347
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 37,964 hours, 17,445 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT FL390 ECAM SHOWED YELLOW HYD RESERVOIR OVERHEAT FOLLOWED BY ECAM ACTION OVERHEAT ON LOWER DISPLAY UNIT, INDICATION FLASHED ON AND OFF THEN  WENT AWAY, DIVERTED TO MCI.  MX RECALLED EVENT THAT INDICATED YELLOW ELECTRIC HYD PUMP CAUSED RESERVOIR OVERHEAT.  REMOVED AND REPLACED YELLOW ELECTRIC HYD PUMP.  CHECK VALVE, LEAK CHECK WAS GOOD.  AFTER REVIEWING HISTORY OF RECENT RESERVOIR OVERHEAT PROBLEMS NR 1 SYS DATA ACQUISITION CONCENTRATOR (SDAC) WAS IDENTIFIED AS A SUSPECT PART AND REPLACED.  OPERATIONAL CHECK OF YELLOW HYD SYS GOOD.  VENDOR BENCH TEST OF SDAC CONFIRMED FAILURE.  UNIT FAILED ANALOG TEST DUE TO DEFECTIVE SRU.  UNIT RETURNED TO SERVICE BY REPLACING THE DEFECTIVE ANALOG SRU.
